# SDR USAA2011090200005

- Difficulty date: September 1, 2011
- Submitted: September 2, 2011
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 55,718 hours, 36,755 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LEFT UNDERNEATH EMERGENCY LIGHT AT EMERGENCY WINDOW ROW IS BROKEN OFF MOUNT.  MAINTENANCE REPLACED EMERGENCY LIGHT ASSEMBLY.  OPS CHECK OK.
